# SDR DALA2024050104842

- Difficulty date: April 30, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N347DN
- Make and model: Airbus A321-211
- Aircraft serial: 8250
- Aircraft time: 17,166 hours, 7,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 69-70 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3047, CRACK SHEAR PLATE STR 23 L BTW FR69 TO FR70 AT AFT GALLEY AREA. MEASURE OF CRACK L= 0.930 INCH. CORRECTIVE ACTION: REPLACED SHEAR PLATE AND FASTENERS LOCATED AT LEVEL STR 23L BTW FR69 TO FR70 AT AFT GALLEY AREA AS PER A321 SRM 51-42-11, A321 SRM 51-72-11 AND DWG D53474180 ISSUE: Z. (LP 0320398)
